# SDR REXA2013061701187

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 27,457 hours, 24,717 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Condition: Failed
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

"CABIN ALT MESSAGE "LEFT 10TH SOV ARMED BUT NEVER OPENED, LT PACK NEVER CAME ON, DUE TO RT PACK DEFER, ACFT NEVER PRESSURIZED TRIED MULTIPLE RECYCLES, LT 10TH SOV REMAINED ARMED.  RAN QRH LT 10TH REMAIN ARMED.  TOOKOFF WITH APU ON BLEEDS ON APU.  PROBLEM OCCURRED WHEN THE BLEED TRANSFER FROM APU ENGINE. CABIN ALT NEVER GOT ABOVE 9500. OVERWEIGHT LANDING DUE TO UNPRESSURIZED ACFT AIR RETURN.  WEIGHT 48050 RATE OF DECENT, 300FPM REPLACEMED LT 10TH STAGE SOV.
